# SDR DALA13013459245

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 29,770 hours, 26,762 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS,  LOWER SEGMENT IS CORRODED IN INTERNAL SKIN UNDER STEPS IN SEVERAL PLACE.  REMOVED ANGLE FOUND 100 PERCENT OUT OF LIMITS, AND AREAS ON STRINGER SPLICES.   REMOVED CORROSION IAW SRM 52-00-01, VOL 1 FIG 3 AND 51-10-03,  PAR 26 & 27.  FOUND WITHIN LIMITS IAW SRM 53-00-01, VOL. 1.  FABRICATED NEW ANGLE IAW SRM 51-10-05 VOL 2 AND 52-60-01, FIG 2.  INSTALLED ANGLE IAW SRM 51-30-02, VOL 2.
